Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mysteryemz

Redness(flushing) after been on accutane!!

Recommended Posts

Hi... I just took my last pill's today. :D I was on Isotretinoin(accutane) 60mg for 7 months in total. I can't really complain about, what has accutane did on my acne! Because it has really helped a lot! I mean I had some MAUNA LOA mountain looking acne on both side of cheeks and around it, also around my mouth, jaw line. None on forehead though :dance: But now my face is smooth and clear of pimples(spots) what ever you want to call it. :drool: My problem is that now, when ever I push my self for example lifting weights.. My face will turn into tomato red! I heard that accutane thin up the skin layers.. Basically I have bad flushing especially on my cheeks where my swallow scars and 1 million red marks are! I'm just wondering how long does it take for my skin to get back to normal after been on accutane..(Redness)(flushing) Does anyone know? Sorry if anyone posted something similar I didn't have time to go threw.. :angel:

Share this post


Link to post
Share on other sites

Very common side affect. It usually only happens while your on tane, but can persist for up to 6 months after.

It will sort it self out, don't worry!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×